... today the depression runs away with me. I have been doubling or tripling the dose on that day or two and it seems to help! Is it my imagination?
This can lead to other problems, is your Dr authorizing this?
How much are you on normally? Maybe you just need your dose increased?
NOV1962 no im with Kaismama on this you should not need a booster dose on a few day call you doctor sounds more like you might need a dose change in most cases taking more on one day really does not do that good you have to be maintained at the correct dose so call your doctor... chuck1957
Medications like Effexor have to build in your system in order to work. A 'booster dose' is not likely to be that effective. You also run into the problem of running out of medication before your next refill and may end up having to go a few days without. Going without will cause unpleasant withdrawal symptoms so don't recommend either. Best to discuss your dosage with your prescribing doctor.
I would not advise doing what you suggest. Perhaps you need to be on a higher dosage. Please speak to a doctor about this. Not a good idea to take extra on days you feel worse.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jan 2018 • 6 answers
Updated 8 Oct 2018 • 2 answers
Updated 31 Oct 2018 • 7 answers
Updated 21 May 2018 • 1 answer
Updated 29 Jan 2019 • 3 answers